New solvable and quasi exactly solvable periodic potentials

Khare, Avinash ; Sukhatme, Uday (1999) New solvable and quasi exactly solvable periodic potentials Journal of Mathematical Physics, 40 (11). pp. 5473-5494. ISSN 0022-2488

PDF - Author Version

Official URL:

Related URL:


Using the formalism of supersymmetric quantum mechanics, we obtain a large number of new analytically solvable one-dimensional periodic potentials and study their properties. More specifically, the supersymmetric partners of the Lame potentials ma(a+1)sn2(x,m) are computed for integer values a = 1,2,3,.... For all cases (except a = 1), we show that the partner potential is distinctly different from the original Lamé potential, even though they both have the same energy band structure. We also derive and discuss the energy band edges of the associated Lamé potentials pmsn2(x,m)+qmcn2(x,m)/dn2(x,m), which constitute a much richer class of periodic problems. Computation of their supersymmetric partners yields many additional new solvable and quasiexactly solvable periodic potentials.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
Keywords:Quantum Theory; Supersymmetry; Band Structure
ID Code:83082
Deposited On:20 Feb 2012 06:27
Last Modified:19 May 2016 00:03

Repository Staff Only: item control page